# SDR HEEA083115

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N21497
- Make and model: Bell 206L-3
- Aircraft serial: 51518
- Aircraft time: 13,384 hours
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Part number: 20184401
- Condition: Loose
- Location: Litter Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LITTER DOOR LIGHT STAYS ON CAUTION PANEL.  FOUND STUD THAT CONNECTS LOWER ROD TO LEVER CAME LOOSE. TO BE SENT TO VENDOR.
